# SDR MWEA98278

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113311DG
- Condition: Defective
- Location: Cabin Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN DOOR SLIDE PRESSURE GAUGE INDICATES IN THE RED.  MTC REPLACED SLIDE.
